# SDR DL75K060754

- Difficulty date: August 22, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 23,855 hours, 10,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST REPAIR FUSELAGE SKIN AT STA 1640 STRINGER 22L (ON THE STRINGER).  THIS IS ON THE ADF.  REPAIRED DAMAGE PER SRM 53-00-01 FIG 201 REPAIR 2.
